Analysis on the chaotic pseudo-random sequence complexity
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2003, Vol. 52 Issue (8): 1871-1876    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Analysis on the chaotic pseudo-random sequence complexity
Cai Jue-Ping1, Song Wen-Tao1, Li Zan2
(1)上海交通大学电子工程系,上海 200030; (2)西安电子科技大学综合业务网国家重点实验室,西安 710071
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn